# SDR QXEA2012112401428

- Difficulty date: November 24, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 14 IS CORRODED.  REMOVED CORROSION ON SEAT TRACK IAW 51-21-00-00-02. INSPECTED BLENDS WITH HFEC, NO CRACKS NOTED REF NDTM PT 6 51-00-01-250-801. SEAT TRACK FOUND TO BE IN LIMITS IAW RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
